Universitšt Kaiserlautern
Fachbereich Mathematik
Prof. Dr. U. Dempwolff

Schriftenverzeichnis

  1. Eine Kennzeichnung der Gruppen A5 und M23, Jour. Algebra 23(1972), 590-601.  
  2. On the second cohomology of GL(n,2), Jour. Austral. Math. Soc. 16(1973), 207-209.  
  3. On extensions of an elementary abelian groups of order 25 by GL(5,2), Rend. Sem. Mat. Univ. Padova 48(1973), 359-364.  
  4. Zentralisatoren zentraler Involutionen in Ln(2), Ill. Jour. Math. 17(1973), 465-497.  
  5. A characterization of Ln(2m) by the centralizer of one 2-central involution, Jour. Algebra 28(1974), 10-14.  
  6. Extensions of elementary abelian groups of order 22n by S2n(2) and the degree 2-cohomology of S2n(2), Ill. Jour. Math. 18(1974), 451-468.  
  7. A characterization of the Rudvalis simple group of order 214 . 33 . 53 . 7 . 13 . 29 by the centralizers of noncentral involutions, Jour. Algebra 32(1974), 53-88.  
  8. On primitive permutation groups whose stabilizer of a point induces L2(q) on a suborbit, Ill. Jour. Math. 20(1976), 48-64.  
  9. A factorization lemma and an application , Arch. Math. 27(1976), 18-21.  
  10. A factorization lemma and an application II, Arch. Math. 27(1976), 476-479.  
  11. Another characterization of Ln(2) (mit S.K. Wong), Arch. Math. 28(1977), 41-44.  
  12. Finite groups whose centralizer of an involution has normal extra special and abelian subgroups, I (mit S.K. Wong), Jour. Algebra 45(1977), 247-253.  
  13. Finite groups whose centralizer of an involution has normal extra special and abelian subgroups, II (mit S.K. Wong), Jour. Algebra 52(1978), 210-217.  
  14. Some subgroups of GL(n,2) generated by involutions, I, Jour. Algebra 54(1978), 332-352.  
  15. Some subgroups of GL(n,2) generated by involutions, II, Jour. Algebra 56(1979), 255-261.  
  16. On extensions of elementary abelian 2-groups by Σn, Glasnick Matematicki 14(1979), 35-40.  
  17. Some subgroups of SL(n,2m), I, Resultate Math. 4(1980), 1-21.  
  18. On cyclic subgroups of finite groups (mit S.K. Wong), Proc. Edinb. Math. Soc. 25(1982), 19-20.  
  19. Translation planes of order 16 admitting a Baer 4-group (mit A. Reifart), Jour. Comb. Theory A 32(1982), 119-124.  
  20. Große Baer-Untergruppen auf Translationsebenen gerader Ordnung, Jour. Geometry 19(1982), 101-114.  
  21. The classification of the translation planes of order 16, I (mit A. Reifart), Geom. Dedicata 15(1983), 137-153.  
  22. Lineare Abbildungen eines Körpers, welche Minimalpolynome erhalten (mit T. Grundhöfer), Math. Semesterberichte 31(1984), 163-167.  
  23. A remark on the Figueroa planes, Coxeter-Festschrift, Mitt. Math. Sem. Giessen 1984, 79-81.  
  24. A note on the Figueroa planes, Arch. Math. 43(1984), 285-288.  
  25. PSL(3,q) on projective planes of order q3, Geom. Dedicata 18(1985), 101-112.  
  26. On the automorphism group of planes of Figueroa type, Rend. Sem. Mat. Univ. Padova 74(1985), 59-62.  
  27. Linear groups with large cyclic subgroups and translation planes, Rend. Sem. Mat. Univ. Padova 77(1987), 69-113.  
  28. A note on 2-groups and homologies on affine planes, Boll. UMI (7) 1-A(1987), 383-386.  
  29. Involutory homologies on affine planes, Abh. Math. Sem. Univ. Hamburg 57(1987), 37-55.  
  30. A characterization of the generalized twisted field planes, Arch. Math. 50(1988), 477-480.  
  31. Involutory homologies on affine planes: the conclusion, Abh. Math. Sem. Univ. Hamburg 59(1989), 43-59.  
  32. Eine Bemerkung zum Z-Basis Satz von Chevalley, Glasnick Matematicki 25(1990), 275-278.  
  33. Normal forms and fixed subspaces of semilinear maps, Boll. UMI (7) 4-A(1990), 209-218.  
  34. The projective planes of order 16 admitting SL(3,2), Rad. Mat. 7(1991), 123-134.  
  35. Perspectivities of odd order and Chevalley groups, Jour. Geometry 45(1992), 23-47.  
  36. Über die Determinante, Math. Semesterber. 40(1993), 193-197.  
  37. Translation planes of order 27, Designs, Codes and Cryptography 4(1994), 105-121.  
  38. Spreads, ovoids and S5 (mit C. Charnes), Geom. Dedicata 56(1995), 129-143.  
  39. Ovoids and translation planes admitting A5 at characteristic p > 5, Boll. UMI 11-A(1997), 731-738.  
  40. The translation planes of order 49 and their automorphism groups (mit C. Charnes), Math. of Computations 67(1998), 1207-1224.  
  41. Applications of number theory to ovoids and translation planes (mit A. Guthmann), Geom. Dedicata 78(1999), 201-213.  
  42. Normalformen semilinearer Operatoren, Math. Semesterberichte 46(1999), 205-214.  
  43. The eight dimensional ovoids over GF(5) (mit C. Charnes), Math. of Computations 70(2000), 853-861.  
  44. Semilinear transformations over finite fields are Frobenius maps (mit J.C. Fisher und A. Herman), Glasgow Math. Jour. 42(2000), 289-295.  
  45. Primitive rank 3 groups on symmetric designs, Designs, Codes and Cryptography 22(2001) 191-207.  
  46. Symmetric Designs from the G2(q) generalized Hexagons (mit W.M. Kantor), Jour. Comb. Theory, Ser. A, 98(2002), 410-415.  
  47. Affine Rank 3 Groups on Symmetric Designs, Designs, Codes and Cryptography, 31(2004), 159-168.  
  48. Automorphisms and Equivalence of Bent Functions and of Difference Sets in Elementary Abelian 2-groups, Communications in Algebra 34(3)(2006), 1077-1131.  
  49. Symmetric rank 3 designs with regular, elementary abelian, normal subgroups, in "Finite Geometries, Groups, and Computations", A. Hulpke, R. Liebler, T. Pentilla, A. Serres, editors, Pingree Park, Col. USA, Sept. 4-9, 2004, 2006, pp. 67-73.  
  50. On Finite Projective Planes Defined by Planar Monomials (mit M. Röder), Innovations in Incidence Geometry, 4(2006), 103-109. pdf  
  51. Semifield Planes of Order 81, J. Geometry 89(2008), 1-16.   pdf  
  52. A Note on Semifield Planes Admitting Irreducible Planar Baer Collineations, Osaka J. of Math., 45(2008), 895-908.   pdf  
  53. Twisted McFarland and Spence Designs and their Automorphisms, Advances in Geometry 8(2008), 101-106.   pdf  
  54. The eight variable homogeneous degree three bent functions, (mit C. Charnes, J. Pieprzyk), Jour. of Discrete Algorithms, 6(2008), 66-72.  
  55. Distorting symmetric designs (mit W. Kantor), Designs, Codes and Cryptography 48(2008), 307-322.   pdf  
  56. Factorized Spread Sets and Translation Planes with Large Homology Groups, (mit P. Müller), Advances in Geometry 9(2009), 111-124.   pdf  
  57. On irreducible semilinear transformations, Forum Mathematicum 22(2010), 1193-1206. pdf  
  58. Geometric and Design-theoretic Aspects of Semibent Functions I, (mit T. Neumann), Designs, Codes and Cryptography 57(2010), 373-381, pdf  
  59. Autotopism Groups of Cyclic Semifield Planes, J. of Algebraic Combinatorics 36(2011), 641-669. pdf  
  60. Geometric and Design-theoretic Aspects of Semibent Functions II, Designs, Codes and Cryptography 62(2012), 241-252, pdf  
  61. Translation Planes of Odd Order via Dembowski-Ostrom Polynomials (mit P. Müller), Osaka J. Math. 49(2012), 771-794. pdf  
  62. Permutation Polynomials and Translation Planes (mit P. Müller), Advances in Geometry 13(2013), 293-314. pdf  
  63. More Translation Planes and Semifields from Dembowski Ostrom Polynomials, Designs, Codes and Cryptography 68(2013), 81-103, pdf  
  64. Dimensional Dual Hyperovals and APN Functions with Translation Groups (mit Y. Edel), Jour. Alg. Combin. 39(2014), 457-496., pdf  
  65. Dimensional Doubly Dual Hyperovals and Bent Functions, Innovations in Incidence Geometry, 13(2014), 149-178. pdf  
  66. Symmetric Extensions of Bilinear Dual Hyperovals, Finite Fields and App. 22(2013), 51-56, pdf  
  67. Symmetric Doubly Dual Hyperovals Have an Odd Dimension, Designs, Codes and Cryptography, 74(2015), 153-157. pdf  
  68. Orthogonal Dual Hyperovals, Symplectic Spreads and Orthogonal spreads (mit W. Kantor), J. Algebr. Comb. 41(2015), 83-108, pdf  
  69. On Dual Hyperovals of Rank 4 Over F_2 (mit A. Betten, A. Wassermann), preliminary version, pdf  
  70. Some Doubly Transitive Bilinear Dual Hyperovals and their Ambient Spaces, European Journal of Combinatorics, DOI: 10.1016/j.ejc.2014.09.003, submitted, pdf  
  71. Isomorphisms and Automorphisms of Extensions of Bilinear Dimensional Dual Hyperovals and Quadratic APN Functions (mit Y. Edel), to appear in J. Group Theory, pdf  
  72. Universal Covers of Dimensional Dual Hyperovals, Discrete Math., 338(2015), 633-636. pdf  
  73. The automorphism groups of doubly transitive bilinear dual hyperovals, to appear in Adv. Geometry. pdf  
  74. The non-solvable doubly transitive dimensional dual hyperovals, submitted. pdf  
  75. CCZ equivalence of power functions, submitted. pdf  
  76. Doubly transitive dimensional dual hyperovals: universal covers and non-bilinear examples, submitted. pdf

Letzte Änderung am 7. Aug., 2017.